# SDR HEEA954242

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Wont Test
- Location: Cockpit
- Part time: 3,429 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT TEST WITH PILOT/COPILOT SWITCH.
